Classical solutions of the backward PIDE for Markov modulated marked point processes and applications to CAT bonds

Katia Colaneri, Rüdiger Frey

Publication: Scientific journalJournal articlepeer-review

Original languageEnglish
Pages (from-to)498 - 507
JournalInsurance, Mathematics and Economics
Volume101
DOIs
Publication statusPublished - 2021

Austrian Classification of Fields of Science and Technology (ÖFOS)

  • 101007 Financial mathematics
  • 502009 Corporate finance
  • 101024 Probability theory

Cite this